The Hermite - Minkowski domain of reduction of positive definite quadratic forms in six variables
author
Tammela, Paul
statement of authorship
P. Tammela
source
Journal of Soviet Mathematics
publisher
Kluwer Academic Publishers-Plenum Publishers
journal volume number month
Band 6, no. 6
year of publication
1976
pages
p. 677-688 : ill
url
https://doi.org/10.1007/BF01092512
subject term
ruutvormid
matemaatiline analüüs
arvutusmeetodid
muutujad
ISSN
0090-4104
notes
Bibliogr.: 5 ref
Open Access
Open Access
category (general)
Mathematics
Matemaatika
category (sub)
Mathematics. Applied mathematics
Matemaatika. Rakendusmatemaatika
Mathematics. General mathematics
Matemaatika. Üldmatemaatika
Mathematics. Statistics and probability
Matemaatika. Statistika ja tõenäosus
TalTech department
majandusmatemaatika kateeder
language
inglise